Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Tarsel tunnel, pain in feet. Done therapies and medications, taking oxetol 300. Treatment?

I have tarsel tunnel, like to know if surgury is sucussful, I am 24/7 in pain in both the feet,
I am curently taking oxetol 300, its giving me relief when I stop it comes back.
I have done all therapies, cortozone shots, orthotics, night splint, walking boot, cold ice pack, lyrica, steroid, accupressure, accupuncture, chropractor, nothing helped, i been trying to treat from last 3 yrs.
pls suggest me if i shd continue to take oxctol--with this med will it be permanen fix or shd go fo r surgury, is it succesfull.
Thanks for your openion.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are related to inflammation in the tendons. Taking mild pain killers along with regular physiotherapy after the pain subsides will be of help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor